I generally have itching on both thighs and sum black spots have all appeared.,I took nuforce 150+ for continues 3 weeks(1for 7days) but result is very low..I feel sumtime itching in ma under arm too and at the tip of anus i generally feel itching after having spicy food..so kindly suggest me to get rid of this problem
Like the answers? Chat privately with the doctor of your choice
You might be suffering from repeated fungal infection and for that you must have been applying steroids. Stop using the same. Avoid spicy food and use anti fungal powders.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.